Skip to Content

What will be the effects on me having hep-c and taking bupap?

Responses (1)

kaismama 26 Oct 2012

I would try to get to something that didn't have tylenol in it. Since both the hep C and tylenol cause liver damage.

88peterbilt 26 Oct 2012

Thank u i will let my doctor know.

kaismama 26 Oct 2012

Some drs aren't aware of the seriousness of tylenol. I've campaigned against it for years. Even nurses were giving it between giving percocet and were shocked when I told them they can't. They believe the hype from the drug company. The last thing I want to see is a drug that causes liver damage in every darn med as combination.

88peterbilt 26 Oct 2012

That would be a good idea, i dont know how long ive had hep-c. va just got around to telling me.I checked bupap out on line and at the pharmacy. Its basicly tylenol 650mg a pill

88peterbilt 26 Oct 2012

Theres got to be a way to have something done about tylenol being in so many orther drugs. its worse than narcotic pain med by itself i think.

kaismama 27 Oct 2012

yes, they talk about how narcotics harm people, no one but us talk about how tylenol harms people. I see no purpose to it. If I think I need a tylenol once and a while I could take one.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions